# SDR REXA2012052000762

- Difficulty date: May 20, 2012
- Submitted: May 23, 2012
- Operation: Air carrier
- Aircraft: N8888D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7888
- Aircraft time: 19,037 hours, 16,543 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT CALL LIGHT INDICATION ON EMERGENCY EXIT (MID CABIN) LIGHT INOP.  REMOVED AND REPLACED FLIGHT ATTENDANT CALL LIGHT INDICATION, OP CHECK GOOD IAW AMM 33-51-14.  OK FOR SERVICE.
